Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Trying to conceive, have dermagrahicitis, esophagitis, H-plyori. Will these cause complications in pregnancy?

I have dermagrahicitis and was diagnosed with esphogitis and H-pylori . I think the skin writing and is from the esphogitis which I think is from the Hyplori. There has to be some kind of connection? My 2 younger brothers are in there 20 s and also have the sking writing disease. Please help I m trying to find the cause and I m also trying to get pregnant and don t know if this will cause any problems durning pregnancy.
Asked On : Sun, 27 May 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
 Dermatographicitis(also known as dermographism, dermatographism or "skin writing") is a skin disorder seen in 4–5% of the population and is one of the most common types of urticaria, in which the skin becomes raised and inflamed when stroked, scratched, rubbed, and sometimes even slapped.It is most common in young adults, ages 20-30 during times of high stress or depression.

The underlying cause of dermographism is not known, and can last for many years without relief. Ninety-five percent of chronic cases are never solved.  Sometimes the condition goes away, sometimes it stays forever. It is not a life-threatening disease and is not contagious.
Your esophagitis and H.Pylori infection has nothing to do with this.
Your pregnancy has no connection with it and there will not be any complication in your pregnancy.
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor